Doctor insights on:
on 450mg wellbutrin, (bupropion) 2mg of mirapex for depression. I do not have rls/parkinsons. Mirpex cause bad insomnia. Sinemet might be be better option?
Probably not: if you do not have Parkinsonism Or rls. I am not sure why you would need mirapex or simemet in combo with Wellbutrin (bupropion). All 3 are dopamine agonists and could contribute to insomnia. I have used mirtazepine or paroxetine in combination with Wellbutrin (bupropion). Both are antidepressants and usually sedating, but discuss with prescribing doc. There may be some other reason you are on the mirapex ...Read more
I have Parkinson's and take senimet. A side effect is sleeplessness. What can I take or do you recommend to combat this?
Parkinson's Disease: The treatment of parkinson's disease is a real challenge. The tiredness and fatigue are common side effects from the medications, but the illness causes to have lower energy and muscular strength. Using extended release medications in the evening could improve the energy level in the morning, but they need to be adjusted properly to reduce the symptoms of the disease and prevent shakiness. ...Read moreSee 1 more doctor answer
Sinemet-CR: This has to be determined by careful titration thru your doctor. Initial dose is usually 50-200. Consult your Neurologist. ...Read more
See below: Sinemet® (carbidopa-levodopa) is a combination of Carbidopa and Levodopa for the treatment of parkinson's disease and syndrome.Sinemet® cr (carbidopa-levodopa) is a sustained-release combination of Carbidopa and Levodopa for the treatment of parkinson's disease and syndrome. ...Read moreSee 1 more doctor answer
Sinemet (carbidopa and levodopa): Not sure what milligram each, but if that's what your doctor prescribed & your symptoms are under control & you are tolerating the medication well, then you should be ok. ...Read more
Yes: But the GI side effects would make it intolerable. ...Read more